# SDR V0XR2012050200002

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 39,846 hours, 52,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK CORRODED OUT OF LIMITS AT FS 215.  SPLICED IN NEW SECTION OF SEAT TRACK FROM X=182 TO X=264 AT Y=9RT AS REQUIRED IAW BOMBARDIER REPAIR DRAWING 8-53-3074.
